# SDR IXXA0600014O

- Difficulty date: January 10, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 87,257 hours, 36,203 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Main
- Part time: 87,257 hours, 36,203 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 828 FROM KRFD TO KIAH MAIN SYSTEM HYDRAULIC FLUID LOST TO STANDPIPE AFTER GEAR RETRACTION BEFORE FLAPS WERE RETRACTED.  AIR BRAKE WAS NOT USED.  THE CREW ELECTED TO LAND AT KTOL AND LANDED WITHOUT INCIDENT.  INSPECTION IS ON GOING AND MORE INFORMATION WILL BE ADDED AS SOON AS IT IS AVAILABLE.
